U.S. doctors online nowAsk doctors free
Greeley, CO
A 55-year-old female asked:

I was taking aleve (naproxen) and then advil, i was on simvastatin but have to wait for blood work to get more, was getting headaches, which med caused the heada?

1 doctor answer11 doctors weighed in
Dr. Eric Weisman
Neurology 38 years experience
Chronic use of NSAID: Can lead to rebound (withdrawal) headaches ( either Advil which is ibuprofen or Aleve (naproxen) which is naprosyn )
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bennett Machanic
Neurology 54 years experience
Fully agree, and amazing how many cases of chronic daily headaches emerge due to NSAID's and Tylenol.
Apr 2, 2016
Dr. David Earle
Dr. David Earle commented
General Surgery 33 years experience
Statins can also cause muscle and joint pain, and even headaches.
Apr 4, 2016
Last updated May 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.